Home Menu

Menu


Reply
Thread Tools Display Modes
  #1  
Old Today, 03:01 PM
BeyondtheRainbow's Avatar
BeyondtheRainbow BeyondtheRainbow is offline
Legendary
 
Member Since: Apr 2015
Location: US
Posts: 11,262
Is anyone else having SAD a bit earlier and a bit more this year? I'm using my light and have increased the time and intensity but I'm still feeling it some.

It's weird because it is a beautiful, sunny fall and I've also been outside for a while every day so I'm getting Vitamin D from the sun as well.

It's not terrible. I don't need to increase my AD yet (that usually happens in December). I'm just noticing it a lot. My therapist even commented that my light settings are high for me, especially in October.

It's weird.
__________________
Bipolar 1, PTSD, GAD, OCD.
Clozapine 200 mg, Emsam 9 mg/day patch,, ,Gabapentin 1700 mg & 100-2 PRN, 75 mg Seroquel and 12.5 mg PRNx3 daily
Hugs from:
Crazy Hitch

advertisement
  #2  
Old Today, 03:25 PM
Crazy Hitch's Avatar
Crazy Hitch Crazy Hitch is online now
ɘvlovƎ
 
Member Since: Nov 2013
Location: Australia
Posts: 45,199
Sorry to hear this. I normally get SAD every winter but my AD held up this year and somehow or other I was okay ...

Here's hoping it's not too bad for you.
__________________
Bipolar 1 with psychotic features

Currently on:

Abilify 20 mg
Effexor 225 mg
Oxazepam 15 mg PRN
Thanks for this!
BeyondtheRainbow
Reply
Views: 8





All times are GMT -5. The time now is 05:24 PM.
Powered by vBulletin® — Copyright © 2000 - 2026, Jelsoft Enterprises Ltd.



 

My Support Forums

My Support Forums is the online community that was originally begun as the Psych Central Forums in 2001. It now runs as an independent self-help support group community for mental health, personality, and psychological issues and is overseen by a group of dedicated, caring volunteers from around the world.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider.

Always consult your doctor or mental health professional before trying anything you read here.